MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM DIST REAMER EXTENSION; RECLAIM INSTRUMENTS : ADAPTORS

DEPUY IRELAND - 9616671 RECLAIM DIST REAMER EXTENSION; RECLAIM INSTRUMENTS : ADAPTORS
Model Number 2975-00-500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the white handle broke.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
RECLAIM DIST REAMER EXTENSION
Common Device Name
RECLAIM INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10245382
Report Number1818910-2020-15245
Device Sequence Number3373854
Product Code HTO
UDI-Device Identifier10603295155911
UDI-Public10603295155911
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-00-500
Device Catalogue Number297500500
Device Lot NumberNB76773
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR